Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of the flexible flaw


Author: D. Rodabaugh
Journal: Trans. Amer. Math. Soc. 114 (1965), 468-487
MSC: Primary 17.10
MathSciNet review: 0184981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0184981-3
PII: S 0002-9947(1965)0184981-3
Article copyright: © Copyright 1965 American Mathematical Society